# SDR MEX2002248

- Difficulty date: July 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  CAPTAIN REPORTED THE PRESENCE OF SMOKE IN THE PASSENGER CABIN.  THE HYDRAULIC SYSTEM WAS VERIFIED TO BE LEAKING AND THE APU WAS SHUTDOWN DUE TO HYDRAULIC FLUID IN IT, AND THE A/C PACK WAS CONTAMINATED.  HYDRAULIC LINE OF THE RT REVERSE FILTER WAS DAMAGED.  A HIGH PRESSURE HOSE WAS INSTALLED AS PROVISIONAL OPTION AND WATER SEPARTORS OF BOTH A/C PACKS WERE REPLACED, DUCTS CONTAMINATED BY HYDRAULIC FLUID WERE CLEANED, TEST OK.  THE HOSE WAS REPLACED WITH THE RIGHT LINE IAW MM AND OPERATIONAL TEST TO THE APU AND A/C PACKS.  EVERYTHING OK.
